TRT high blood pressure
- 09-24-2013, 08:11 AM
TRT high blood pressure
Due to a pituitary adenoma, I'm on TRT, 120mg cyp/week. I notice that the day of and day after inject at least, my blood pressure gets high. Not from checking my BP, but noises are louder, lights are brighter, ear pressure and worst case, ocular migraines with severe vision loss.
The symptoms are compounded with intense lifting and cardio and, of course multiplied with caffeine and/or pre workout drinks.
I have a hard time without coffee (3 cups/day) and exercise is not even close to the intensity without pre workout drinks.
I have found liquid Hawthorne to take effect instantly on lowering BP, however sometimes not strong enough the day of/after my inject.
Yesterday (day after inj) my training was so intense, I literally felt like my heart was going to explode out of my chest. Followed by severe vision loss and migraine headache with a broken blood vessel in my eye.
I know the PWO drink was mostly to blame since it was a new one and I took too much on the day after inject. On the other hand, pushing and pulling the prowler for 51 minutes was probably my most intense workout in years.
Am I causing permanent damage to myself? I will dial down the pwo especially after injects, but eliminating them will result in less than peak performance.
Also, I have had these ocular migraines since age 12 and I'm 35 now. They are sometimes triggered by bright lights/sunshine even before TrT and pwo drinks, and from exercise without trt and pwo.
Any suggestions and/or treatments would be greatly appreciated.
- 09-24-2013, 10:22 AM
I am not a doctor but as someone that has already lost vision in one eye and currently recovering from a detached retina in my good eye nothing is worth sacrificing your vision. If you think the preworkout drinks is causing it then stop drinking them, stop with the caffeine, get on bp meds if needed to control your bp. I would consult with my trt doctor and an eye doctor asap and get their recommendations. Vision is nothing to mess around with. Good luck!
- 09-24-2013, 01:52 PM
Jesus man, stop the PWOs. If you already suffer from high BP, then you know you shouldn't be taking all that caffeine and whatever other crap they put in most of these PWOs and then go lift intense. My BP went up slightly on TRT, but I added in Cycle Assist because I used to take most of the ingredients individually and it helped tremendously. I average 118-125/72 almost anytime I go in for a test.
09-24-2013, 02:03 PM
IMO, you need a lot more detail. Most doctors and my experience too is BP is managed in 95% of the people out there and never really cured. So, do you suffer from high BP?
It is rare for a person without hypertension problems to suddenly be high when on TRT unless you are on PRO bodybuilding levels. Are you on BP medication? What are you numbers? Are you on a DASH diet? Swap Coffee to green tea!
I'm on BP medicine and have been since I was 30!! I follow a ridiculously strict diet at least 5 days a week and nothing helped until I got on BP meds unlike cholesterol there is no 100% proven OTC that can lower BP any appreciable level and 24hrs a day.
09-24-2013, 02:42 PM
09-24-2013, 04:03 PM
It is. I really like it and the best part from a vanity standpoint was that I would get a zit almost every time a day or so after inject and I haven't had a single one since starting this about 8 months ago.
09-24-2013, 08:28 PM
thanks y'all. My BP was always 120/80 and even without pwo drinks, I feel it rise the day after inject. Mostly ear pressure. But the high intensity workouts jack me up. Even without pwo drinks, I sometimes have to take my earbuds out because it's too much.
So I will dial down the pwo but still a bit concerned with BP after the trt
09-25-2013, 02:43 AM
Why don't you get it measured before and after your injection to see what the change in pressure is. Then you might have a better idea on what to do next.
09-25-2013, 08:37 AM
I have the same problem with the BP post injection, although I have had elevated blood pressure since my early twenties (typically 130/80 range). After injection my average BP was approx 150/90. My doc put me on a low dose of Lisinopril to bring things back into the normal range. I've had no side effects since I started taking it. I'm currently 40, average BP with the meds is 125/70. Might be an option you want to pursue.
09-25-2013, 12:39 PM
I had problems with higher bp when I started trt, then I lowered my dose and I'm good to go. Around 40mg twice a week of test enanthate and I'm fine. The day of injection about 5 hours after injection I get a little moody/angry, but I'm fine the next day.
09-25-2013, 09:46 PM
So other than "feeling" elevated BP have you actually checked it to see what the numbers are?
09-25-2013, 09:55 PM
09-26-2013, 05:02 AM
And the air-based music headphones reminded me of the airplane ones from way back when. Too loud, all treble, no mid or bass.
But yes, there is a macroadenoma on my pituitary and I need a CT scan yearly to make sure it's benign. Sheesh, that's a bit depressing.
Thanks for chiming in DD. I was hoping you'd inquire!!
09-26-2013, 05:09 AM
But the ear pressure and headaches, powerful heartbeat and lights too bright are major players.
On another note, I swapped out the Mr. Hyde PWO yesterday. Before they could hassle me, I just raised my sunglasses. The crimson spot contrasted by my pearly white eyes was enough for them to lead me back to the non-stim PWO section.
I am going to mention this at my endo appt. But I need to research more on beta blockers. Of course, I wouldn't take stims with them.
I'm hoping I can manage this without daily meds if I proceed with more caution, especially the day/2 after inject. On the other hand, I don't want to cause damage by having elevated BP.
09-26-2013, 08:52 AM
60 minutes post training this morning, the school nurse checked my BP. 140/100. She told me to come back later and retest.
09-26-2013, 10:12 AM
09-26-2013, 11:07 AM
09-26-2013, 12:13 PM
I have taken pramipexole whilst on a tren cycle this summer. I still have quite a bit of prami remaining.
BP just now (after walking a mile outside with my phys ed class) 140/90.
Is it still a major concern if BP jumps the day after my trt shot, then tapers down the following days?
09-26-2013, 04:53 PM
09-26-2013, 05:02 PM
Do u do much any intensity cardio -in the cardiovascular beneficial range150-> pulse? That will help bp sum also if u aren't doin that already. Sorry your having the difficulties. Good luck !
09-30-2013, 05:07 AM
Test came back at 516ng/dl. Found out my mom and brother both take high BP meds
Similar Forum Threads
- By hawaiijedi in forum Male Anti-Aging MedicineReplies: 29Last Post: 01-31-2013, 03:42 PM
- By ketchup head in forum AnabolicsReplies: 21Last Post: 07-28-2008, 11:09 PM
- By Chemist63 in forum AnabolicsReplies: 14Last Post: 05-08-2005, 11:07 AM
- By Fishmoo in forum AnabolicsReplies: 14Last Post: 02-04-2005, 02:54 AM
- By WATERLOGGED in forum AnabolicsReplies: 7Last Post: 08-03-2004, 07:13 AM